Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 53 of 60 found articles
 
 
  Singular Perturbations and Operators in Rigged Hilbert Spaces
 
 
Title: Singular Perturbations and Operators in Rigged Hilbert Spaces
Author: Bella, Salvatore di
Trapani, Camillo
Appeared in: Mediterranean journal of mathematics
Paging: Volume 13 (2015) nr. 4 pages 2011-2024
Year: 2015
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 53 of 60 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands